EconPapers    
Economics at your fingertips  
 

Una teoría de las áreas monetarias óptimas

Robert Mundell

Revista Cuadernos de Economia, 1999

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.fce.unal.edu.co/media/files/documentos/ ... n31_mundell_1999.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:col:000093:007003

Access Statistics for this article

More articles in Revista Cuadernos de Economia from Universidad Nacional de Colombia, FCE, CID Contact information at EDIRC.
Bibliographic data for series maintained by Facultad de Ciencias Economicas Unal ().

 
Page updated 2025-03-19
Handle: RePEc:col:000093:007003